# SDR ASAA2012110293260

- Difficulty date: November 2, 2012
- Submitted: November 10, 2012
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 44,179 hours, 19,733 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK HAS A CRACK STA 663, RBL 43 5.  BELOW THE PRESSURE WEB.  ACFT GROUNDED.  INVESTIGATED CRACK ON WING CENTER SECTION REAR SPAR VERTCAL PRESSURE DECK WEB CRACK.  FOUND TO BE 3 LONG AND OUT OF LIMITS BS663, RBL 43.5 BELOW PRESSURE WEB.  REMOVED DAMAGED SECTION RBL 32-48.5 FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 57-10-10, REPAIR 3, ALTERNATIVE 2.
